# SDR YENA2021040700210

- Difficulty date: April 3, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-233
- Aircraft serial: 1280
- Aircraft time: 78,739 hours, 29,248 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION UPPER SURFACE EXTERNAL SKIN LOCATED BTW RIB 9 TO RIB 10 ON LH WING; (REF AEROMAN WO 2021-87/1, NR 2021-115794) ACCOMPLISHED LIFE LIMIT REPAIR TOP SKIN PANEL 2 EXT SKIN LOC BTW RIB 9 TO RIB 11 LON LH WING IAW JETBLUE EC A32-300-01.
